# SDR GUUA95752092409A

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 25,740 hours, 30,494 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Control Cable
- Part number: 1295140591
- Condition: Broken
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED AIRSTAIR DOOR FWD LWR CONTROL CABLE BROKEN.  REPLACED AIRSTAIR DOOR FWD LWR CONTROL CABLE.
